advertisement
Question
Posted by: miss Thing | 2007/08/06

contraceptives

HI Doc i'm thinking about swaping condoms for other forms of contraceptives .I suffer from severe PMS and I HAVE skin probems .I heard the injection stops u'r peroids .my QUESTION IS -if the injection stops ones periods does it mean PMS also stops?ANOTHER QUESTION - Does NORDETTE help with PMS and skin problems ?AND what contraceptive stops PMS and skin problems , or at least help tone down the effects??I CAN'T LIVE LIKE THIS ANYMORE , I'M TIRED OF PMS AND MY SKIN BREAKING OUT EVERY MONTH .PLEASE HELP??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill may be a better option for PMS and acne.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: hi | 2007/08/07

why dont you go to your doc, and ask him, im on yasmin and i dont get any moods. remember one thing some injections make you pick up weight. ive heard that diane is good for skin problems. and you need a prescription for the pill.

Reply to hi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement